Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Irregular breathing and heart rate. Solution?

Answered by
Dr.
Dr. Prasad Akole

Internal Medicine Specialist

Practicing since :1996

Answered : 961 Questions

default
Posted on Sat, 8 Sep 2012 in Medicines and Side Effects
Question: Hi Dr. Rogala,
i'm having irregular breathing and heart rate like so bad that i've never experienced this kind of bad trip before, i think this one i've taken it contains a lots of CAMH and AMP, and it's just WAY TOO MUCH to have, even i've only taken one. i really don't enjoy it!!! *irate*
i'm googling around to see if there's a solution to get rid of this terrible symptom "immediately", i guess i have no luck at all so far. But, i do hope i'm getting one by stopping this site :)
i will never do that again, seriously! i really wanna get rid of this hard feeling "now", some other websites say that to take a cold shower will help, i doubt!
by the way, "go to the hospital or call 911" things like that, i can't go for them in such case, so please kindly do provide some other highly efficient solution
, any solution will be appreciated, thank you so much :)

.... i feel really bad and sorry for myself :(
it's getting worse than a few hours ago, i hope it's not too late to find out how to save me, please help!
default
Follow up: Dr. Prasad Akole 43 minutes later
Dear Dr. Rogala and the team,
I've noticed a remark here on this page that says "The specialist has started working on your question. Once the specialist submits the answer, it will be peer-reviewed before being sent to you. You will be notified via an email once the answer is ready. If you do not hear from us within 24-hours, you get your answer free! XXXXXXX

I really do hope this is not gonna take 24-hours to get me a solution, i don't think i can be able to hold that longer since it's been more than 16-hours long that I took.

my chest feels pain badly and having difficulty breathing, i'm tweaking, but lucky i'm still able to type now *smirk*
i did vomited once already, it was about 4-hours ago, and then, I just took 10mg Stilnox about 20-mins ago, try to see if it could make my body re-balancing (guess not)
doctor
Answered by Dr. Prasad Akole 51 minutes later
Dear friend,

Thanks for posting your query.

I can understand what you are going through..!

I guess you took recreational products containing brain stimulants like amphetamine and like?

Your state is due to overuse/ excessive brain stimulation and possibly heart and respiratory system stimulation as well.... I hope you already know the dangers to life with its use.

Good that you want to give it up.

It is difficult sitting here to know exactly you are affected... if there is a serious arrhythmai, airway problem, risk of seizure etc.

One thing for sure.... you really need to see an ER (Emergency Medicine) physician ...come what may... no shortcuts to get better...... An antidote to the drug you have taken may be required. This can be determined based on the composition of the drug and the effective antidote against it. This can be done after doing a complete physical examination of you and also by doing the blood tests.

There are life threatening consequences otherwise....
Or call any addiction helpline....

Since you have taken stilnox (zolpidem), you may get a little sleepy.
Till then drink lot of water and urinate as many times as possible.
Keep room cool. Take cold sponges if you feel heated/ warm.
Avoid any other drugs.
Taking treatment from distant advice/ guesswork is not advocated....

I hope you do not overlook professional advice and seek medical help ASAP.

There are always people ready to help you, if you want to get better...
Get well soon.
Hope you revert when you are 'off' those AMPs.


Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Hypnotic

doctor1 MD

Just washed a spoon to take cough syrup in and ended up tasting residual antibacterial soap on the spoon that didnt rinse off. Rinsed again and...

doctor1 MD

My father in law was taking high doses of clonazepam (up to 8 a day of the green I think 1mg) and seroquel ( up to 2,000 mg a day) and he s made...

doctor1 MD

was taken off of ambien and klonopin cold turkey and given 25mg to 50mg seroquel, this medication does not help I have serious spinal stenosis, and...

doctor1 MD

My story is a difficult one, I went through a rough patch last year, Myself and my wife was looking to buy a new house and we battled to find one...

doctor1 MD

Good afternoon Dr XXXXXXX I have dry cough & pain in the chest

doctor1 MD

Hi doctor, im only 6 weeks pregnant, first pregnancy and i have extreme nausea just vomitted once but i have hear palpitations and inner fever plus...

doctor1 MD

i have been on xanax on and off from many years for panic attacks, I have only took them in emergencies. In the last year I have only taken 6 at...